# SDR UIEA2023052200502

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 91861
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORM EMERGENCY LIGHT BATTERY PACKS CAPACITY TEST FOUND M5168, M5169 & M5170 BATTERY FAIL( 1) IAW AMM 33-51-04-902-001-001 REV 107 R/R EMERGENCY LIGHT BATTERY ASSY AT M5168, M5169 & M5170. 2) IAW AMM 33-51-04-902-001-001 REV 107 PERFORMED EMERGENCY LIGHT BATTERY ASSY INSTALLATION TEST AND THE RESULT WAS GOOD. SN: 91862, 91861 & 91863 )
